Access count of this item: 54

Files in This Item:
File Description SizeFormat 
1494-13.pdf779.34 kBAdobe PDFView/Open
Title: Dynamical properties of holomorphic maps with symmetries on projective spaces(Complex Dynamics and its Related Fields)
Authors: Ueno, Kohei
Author's alias: 上野, 康平
Issue Date: May-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1494
Start page: 117
End page: 126
URI: http://hdl.handle.net/2433/58292
Appears in Collections:Complex Dynamics and its Related Fields

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.